MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD MCKESSON; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC AC

DAVIS & GECK CARIBE LTD MCKESSON; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC AC
Model Number SJ497GX
Medical Device Problem Codes Break (1069); Unraveled Material (1664)
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Date of Event 04/02/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Evaluation summary: medtronic conducted an investigation based upon all information received.Two representative samples sealed with the appropriate packaging were returned for evaluation.The evaluation found no potentially contributing factors.It was reported that the suture thread broke.The reported issue could not be confirmed.The most likely cause could not be identified because no related problem was detected with the device.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, 7 days postoperative to excision (deep layer closure), the suture broke so wound reopened.The patient had to come back the next day for excision and patient was re-sutured using a competitor brand.

Brand Name
MCKESSON
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC AC
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DR  0101
MDR Report Key12619484
Report Number9612501-2021-01690
Device Sequence Number13783221
Product Code GAM
UDI-Device Identifier10612479214627
UDI-Public10612479214627
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K963253
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2025
Device Model NumberSJ497GX
Device Catalogue NumberSJ497GX
Device Lot NumberD0E1132Y
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/30/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/19/2021
Initial Report FDA Received Date10/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR